发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Corrigendum to “The spectral characterization of butterfly-like graphs” [Linear Algebra Appl. 513 (2017) 55–68]

Corrigendum to “The spectral characterization of butterfly-like graphs” [Linear Algebra Appl. 513 (2017) 55–68]

Liu, Muhuo; Zhu, Yanli; Shan, Haiying; Das, Kinkar Ch.
  • 期刊名称Linear Algebra and its Applications
  • 作者Liu, Muhuo; Zhu, Yanli; Shan, Haiying; Das, Kinkar Ch.
  • 印刷ISSN0024-3795
  • 文件大小289.34KB
  • 发表时间2017-11
  • DOI10.1016/j.laa.2017.11.001
← 返回【学霸图书馆】主页